| Model Number |
1040000 |
| Medical Device Problem Codes |
Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer previously received information alleging a service required alarm indicating an issue with the oxygen blending module o2 sensor was observed.This issue is not a reportable condition.The evaluation had not yet been completed.The preliminary device evaluation was completed by a third-party service center.Ventilator inoperative alarms indicating max reboots were observed.The device's system board needs to be replaced to address the issues.Additionally, not related to the reportable issue, the device's oxygen blending module will be replaced to address the o2 sensor service required alarm.This issue would not affect the device's ability to deliver therapy as designed.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
Additional Manufacturer Narrative
The reported failure of ventilator inoperative alarms indicating max reboots is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.